Advertisement

On the initial time behavior of spatial derivatives for solutions of the parabolic Cauchy problem

  • Charles S. Kahane
Article

Abstract

The continuity of the spatial derivatives for solutions of the parabolic Cauchy problem is established down to the initial time under the assumption that the initial data and coefficients are sufficiently smooth.

35K15 Key words and phrases

Parabolic Cauchy problem spatial derivatives initial time behavior 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Bellman R.,Introduction to Matrix Analysis, McGraw-Hill, New York, 1960.MATHGoogle Scholar
  2. [2]
    Dressel F. G.,The fundamental solution of the parabolic equation, Duke Math. J.,7 (1940), 186–203.MATHCrossRefMathSciNetGoogle Scholar
  3. [3]
    Dressel F. G.,The fundamental solution of the parabolic equation II, Duke Math. J.,13 (1946), 61–70.MATHCrossRefMathSciNetGoogle Scholar
  4. [4]
    Friedman A.,Partial Differential Equations of Parabolic Type. Prentice-Hall Inc., Englewood Cliffs, 1964.MATHGoogle Scholar
  5. [5]
    Il'in A. M., Kalashnikov A. S., Oleinik O. A.,Second order linear equations of parabolic type, Russian Math. Surveys,17–3 (1962), 1–143.CrossRefGoogle Scholar
  6. [6]
    Itô S.,Diffusion Equations, Translations of Mathematical Monographs, Vol. 114, American Mathematical Society, Providence, 1992.MATHGoogle Scholar
  7. [7]
    Levi E. E.,Sulle equazioni lineari totalmente ellittiche alle derivate parziali, Rend. del Circ. Mat. Palermo,24 (1907), 275–317.Google Scholar

Copyright information

© Springer 1996

Authors and Affiliations

  • Charles S. Kahane
    • 1
  1. 1.Department of MathematicsVanderbilt UniversityNashvilleU.S.A.

Personalised recommendations